# SDR 02FDEA00094

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 40,274 hours, 12,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Drive Shaft
- Part number: 63050007
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LIFT ACT OUTPUT DRIVE SHAFT SHEARED, CAUSING DOOR TO FREE FALL AND IMPACT MAINTENANCE STAND.
